# SDR C2XA97CL067

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Faulted
- Location: Elec Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3215 - CREW REPORTED, RADAR VERY DEGRADED, IT WOULD ONLY PAINT GROUND RETURNS OUT TO APPROXIMATELY 25 MILES AND WOULD NOT PAINT ANY WEATHER.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACD THE RADAR R/T UNIT, ALL OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB120MM 34-41-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
